# SDR SWIA2020021148398

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED (ON) STGR 19R, APROX 3" AFT OF F.S. 394.00, AT CANNON PLUG (J380) ATTACHING CLIP(MARKED).   (C-CHECK) RO 2/07/2020   INSTALLED REPAIR OF STGR 19R REF CRJ 700 SRM. LEAK CHECK GOOD.  COMPLIED WITH TASK.  COMPLIED WITH FORM 337
